U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Remeron seroquel

A 28-year-old male asked:
Dr. Paul Pyles
Addiction Medicine 33 years experience
Not necessarily : This combination may be helpful and is not necessarily avoided. For instance, a patient who is depressed, has lost weight and who has insomnia may ben... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 46-year-old female asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
You are taking a: number of medications that can cause sedation. Depression can also cause one to feel tired. Please discuss these symptoms with your psychiatrist. Take... Read More
Dr. Susan Arnoult
Family Medicine 25 years experience
Hefty doses!: Those are fairly heavy doses of medications - remeron, seroquel (quetiapine) and gabapentin certainly can cause fatigue (as dose zopiclone, obviously)... Read More
A 51-year-old female asked:
Dr. Paul Pyles
Addiction Medicine 33 years experience
Talk to your doctor : It might be better to increase the dose of your Seroquel. I would avoid adding another benzodiazepine such as Dalmane or Restoril (temazepam). You a... Read More
A 29-year-old male asked:
Dr. Lynne Weixel
Clinical Psychology 36 years experience
Just inform Drs.: Treating a UTI is very important so just inform the Dr(s) all about the other conditions and Tx. They can make any needed adjustments and advise you o... Read More
A 51-year-old female asked:
Dr. Ian Cook
Dr. Ian Cookanswered
Psychiatry 34 years experience
Promotes sleep: Remeron (mirtazapine) often induces sedation and sleep. So do Klonopin (clonazepam) and Seroquel (quetiapine). Best to discuss with your prescriber w... Read More
A 21-year-old male asked:
Dr. Pamela Pappas
Psychiatry 42 years experience
Evaluation: You haven't said what type of evaluations you've had for your chronic insomnia. Medicating it has so far not been effective for you. Insomnia can be p... Read More
A 23-year-old female asked:
Dr. Judith Tellerman
Clinical Psychology 42 years experience
MEDICATION: Best to discuss medication with your Psychiatrist. If uncomfortable with your Dr. consult another for a second opinion. Have a physical exam by a Dr. ... Read More
A 29-year-old male asked:
Dr. Neil Liebowitz
Psychiatry 39 years experience
Depression: This is not just insomnia. This is a treatment for depression that insomnia would be just a symptom of. It is not unsafe as a treatment for depressi... Read More
A 33-year-old female asked:
Dr. Douglas Bey
Psychiatry 57 years experience
Ck with doc: Lots can b done but need a pro to help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership